# SDR CA070305003

- Difficulty date: March 5, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC8102
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Relay
- Part number: CL12068161
- Condition: Broken
- Location: Ecu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE ACCOMPLISHMENT OF THE INSPECTION TASK 7320/02, BOTH RELAY (RELAYS 7611-K3 AND K4) BASES WERE FOUND BROKEN AND BARELY MAKING CONTACT. SHOULD BOTH OF THEM HAVE FALLEN OFF AND DISCONNECTED IN FLIGHT, BOTH ECU`S WOULD HAVE HAD A COMPLETE POWER FAILURE. ECU SYSTEMS ARE DESIGNED TO HAVE POWER FED FROM NR 1 AND NR 2 ESSENTIAL BUSES. BOTH POWER SOURCES GO THROUGH THEIR RESPECTIVE RELAYS K3 AND K4, A BROKEN BASE WOULD COMPROMISE THE 2 POWER SOURCES SIMULTANEOUSLY, RESULTING IN EACH ECU REVERTING TO MANUAL MODE. THIS RELAY BASE PROBLEM WAS REPORTED BY ME FEW TIME FOR DIFFERENT SYSTEM ON DIFFERENT A/C AND DIFFERENT OPERATOR. (TC NR 20070305003)
